Real Analysis Exchange

On Ideals of Extensions of Rings of Continuous Functions

Ryszard Jerzy Pawlak

Full-text: Open access

Abstract

In this paper we consider the properties of ideals of some rings of almost continuous functions, being extensions of rings of continuous functions.

Article information

Source
Real Anal. Exchange, Volume 24, Number 2 (1999), 621-634.

Dates
First available in Project Euclid: 28 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.rae/1285689140

Mathematical Reviews number (MathSciNet)
MR1704739

Zentralblatt MATH identifier
0962.54017

Subjects
Primary: 54C40: Algebraic properties of function spaces [See also 46J10]

Keywords
ring ideal essential ideal prime ideal porosity Hausdorff metric

Citation

Pawlak, Ryszard Jerzy. On Ideals of Extensions of Rings of Continuous Functions. Real Anal. Exchange 24 (1999), no. 2, 621--634. https://projecteuclid.org/euclid.rae/1285689140


Export citation